I am hoping that someone can help me understand what is happening to me when I take my pills. I take several 30mg Oxycodone's a day, and by the end of the day, it gets to a point where I can't sit still.. I am talking and not making any sense.. I have body jolts and twitches.. and this lasts for several hours.. and I am out of my mind. I hate it. Does anyone know why this is happening? This is not cause from a withdrawl.. this happens after I take my pills..
Hmmm, obviously a question for a Dr. but I'll give it a shot. These 30mg are like little blue bombs, very potent. I would wonder if you are spacing them out a regular intervals? If the level in your system dips below a certain point, you can indeed experience withdrawal symptoms. Taking more while this is occurring (you may feel the sweats or just hot/cold etc.) can make the sensation worse for a while.
I'm not sure why, but that's what happens to me if I'm not careful keeping track on the spacing of the doses. At best 4-6 hours is all you're gonna get as far as potency, but there is still a lot in your system, that combined with your body's "need" for it (called dependence) can cause these jitters.
As I said up top, definitely something to ask a Dr. Oxycodone is a strong opiate, some 2 1/2 stronger than hydrocodone (Vicodin). It makes sense to give it the respect it demands because of its potency. I hope this helps.
Although most people get sleepy when taking opiate medications, some get paradoxical reactions and instead of drowsiness they get jittery and talkative. I'm one of the people who gets more talkative and agitated on opioids too. I used to be able to take an oxycodone and clean the whole house! I still get very chatty. I still have occasional body jolts, especially at night. There have been nights when I have knocked my waterbottle off the nightstand 3-4 times because of jolts. It could be that you are taking too much medication. The maximum dose on oxycodone immediate release is 30mg every four hours so 6 per day max and even that may be too much if you are having unpleasant side effects! Try reducing the amount of medication you take and see if that helps. These symptoms may get better with tolerance but you may have to talk with your Dr about other alternatives as this particular medication may not be the right drug for you.
You may not get the same results by taking, say, morphine or Opana. Talk to your Dr about this on your next visit. There are many other options for pain control.
I only take 15mg of oxycodone, but a couple of times when the pain was so bad I did take two, & got the same reaction. I had a friend on 30mg, & the same thing was happening so I suggested she cut them in two & take it every 2 hours or three instead of 30mg every 40 to 6 hours, was takings 15mg every 2 to 4 hours. It really seemed to help my friend. When I have a real bad episode that is what I do too now. Take one, & wait 2 hours & then take the other 15mg. Just a thought... Mary
hi,everyone's answer is gonna be the same. you gotta buy a pill cutter or space them out till you get to a dose that this stops. are you twitching even when your laying down? if that's a yes then try to stop at least 2 hours beforing going to bed.try cutting them in half. some of these new pills are so hard thats why i say get a pill cutter.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2011 • 2 answers
Side Effect - I took 3 10mg of adderall, and no more then 4 oxycodone 15mg yesterday, I was running?
Updated 8 May 2011 • 2 answers
Updated 6 Jun 2011 • 1 answer
Updated 7 Sep 2017 • 3 answers
Updated 3 May 2017 • 1 answer